Cell fractals and equations of hitting probabilities

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Original languageEnglish
Title of host publicationProbability theory and mathematical statistics (Kiev, 1991)
Place of PublicationRiver Edge, NJ
PublisherWorld Science Publisher
Pages248-258
Number of pages11
Publication statusPublished - 1992
Externally publishedYes

Cite this

Osada, H. (1992). Cell fractals and equations of hitting probabilities. In Probability theory and mathematical statistics (Kiev, 1991) (pp. 248-258). World Science Publisher.